# SDR RAIA950103

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Low Volts
- Location: Cabin Eel
- Part time: 3,452 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHTING IS INOPERATIVE.  MAINTENANCE REPLACED EMRGENCY LIGHTING BATTERY.  (X)
